# SDR AALA981015

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N232AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49179
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CUSP ANGLE MEMBRANE CORRODED BENEATH FORWARD SERVICE DOOR PANEL.  INSTALLED NEW SECTION OF CUSP ANGLE PER SRM 53-05, FIG 55.  (M)
